# SDR SWAA2025061674823

- Difficulty date: May 25, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT.  REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; AND BAC 5975.
